Totally real minimal immersions of -dimensional real space forms into -dimensional complex space forms
Author: Norio Ejiri
Journal: Proc. Amer. Math. Soc. 84 (1982), 243-246
MSC: Primary 53C42; Secondary 53C40
MathSciNet review: 637177
Abstract: -dimensional totally real minimal submanifolds of constant sectional curvature in -dimensional complex space forms are totally geodesic or flat.
-  Bang-yen Chen and Koichi Ogiue, On totally real submanifolds, Trans. Amer. Math. Soc. 193 (1974), 257–266. MR 0346708, https://doi.org/10.1090/S0002-9947-1974-0346708-7
-  Shing Tung Yau, Submanifolds with constant mean curvature. I, II, Amer. J. Math. 96 (1974), 346–366; ibid. 97 (1975), 76–100. MR 0370443, https://doi.org/10.2307/2373638